Skip navigation
Skip navigation

The theory of uncertainty orientation: a mathematical reformulation

Sorrentino, Richard M; Smithson, Michael; Hodson, Gordon; Roney, Christopher; Walker, A Marie


In this paper, we present a mathematical formulation derived from the theory of uncertainty orientation (In R.M. Sorrehtino, & E.T. Higgins (Eds.), the handbook of motivation and cognition: Foundations of social behaviour, Vol. 1 (pp. 379-403). New York:

CollectionsANU Research Publications
Date published: 2003
Type: Journal article
Source: Journal of Mathematical Psychology
DOI: 10.1016/S0022-2496(02)00032-9


File Description SizeFormat Image
01_Sorrentino_The_theory_of_uncertainty_2003.pdf323.88 kBAdobe PDF    Request a copy

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator